# SDR CA190315004

- Difficulty date: March 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7 hours
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT THE ENGINE EXPERIENCED HIGH OIL PRESSURE APPROXIMATELY 80 PSI TO 92 PSI IN THE DURATION OF 20 SECONDS. CREW ELECTED TO SHUT DOWN THE ENGINE. TROUBLESHOOTING IS GOING ON.
